# SDR USAA010625

- Difficulty date: June 8, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED APPROX .25 INCH, BS 379, BELLY, E/E COOLING OUTLET.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-30-07.  (M)
